# SDR ASAA2022122981295

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 33,763 hours, 10,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHTS INOP ROW 25 & 29 DEF. GROUNDED - YES. REPLACED BATTERY PACK FOR PACK M2627. OP CK NORMAL. REF B737-900 SSM 33-51-13-103.
